# SDR P5CA2015020900007

- Difficulty date: February 9, 2015
- Submitted: February 10, 2015
- Operation: Air carrier
- Aircraft: N451PA
- Make and model: Boeing 747-46NF
- Aircraft serial: 30809
- Aircraft time: 61,161 hours, 10,132 cycles
- System (JASC): 2530 · Buffet/Galleys
- Part: Oven
- Condition: Failed
- Location: Galley
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

OVEN CONTROL PANEL HOT WITH C/B PULLED.  ODOR OF BURNED PLASTIC.  PERFORMED OVEN OPS CHECK AND CHECKED OK. NO PLASTIC ODOR IAW AMM 25-32-00.  ACCOMPLISHED CONDITIONAL INSPECTION IAW AMM 05-51-56.  NO OTHER ITEMS FOUND.
